Alert archive / Ohio / River Flood Warnings in 2013
River Flood Warning 35, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jul 9, 2013, 6:20 AM EDT for Erie County, Huron County, Ohio. It took effect at Jul 9, 2013, 6:51 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2013, 6:20 AM EDT (10:20 UTC)
- In effect from
- Jul 9, 2013, 6:51 AM EDT
- Expired
- Jul 9, 2013, 7:06 PM EDT
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Erie County, OH, Huron County, OH
The radar
The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Huron River at Milan (MILO1). The gauge peaked at 22.20 ft at Jul 10, 2013, 7:00 PM EDT.
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 19.5 ft
- Major stage
- 22.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04199000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
046 WGUS41 KCLE 091021 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 620 AM EDT TUE JUL 9 2013 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... HURON RIVER NEAR MILAN PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC043-077-091820- /O.NEW.KCLE.FL.W.0035.130709T1051Z-130710T0006Z/ /MILO1.1.ER.130709T1051Z.130709T1200Z.130709T1806Z.NO/ 620 AM EDT TUE JUL 9 2013 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE HURON RIVER NEAR MILAN * FROM THIS MORNING UNTIL THIS EVENING * AT 5:30 AM TUESDAY THE STAGE WAS...17.4 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND RISE TO NEAR 18.5 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER FROM MILAN TO FRANKLIN FLATS. $$
3 follow-up statements
600 WGUS41 KCLE 091405 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1005 AM EDT TUE JUL 9 2013 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OHIO... HURON RIVER NEAR MILAN PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC043-077-092205- /O.EXT.KCLE.FL.W.0035.000000T0000Z-130710T0643Z/ /MILO1.2.ER.130709T1026Z.130709T1800Z.130710T0043Z.NO/ 1005 AM EDT TUE JUL 9 2013 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE HURON RIVER NEAR MILAN * UNTIL LATE TONIGHT * AT 9:30 AM TUESDAY THE STAGE WAS...18.8 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 18.0 FEET * THE RIVER WILL RISE TO NEAR 19.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 19.5 FEET...FLOOD WATERS OVER A FOOT DEEP IN FRANKLIN FLATS. HURON RIVER VALLEY CAMPGROUND INUNDATED. $$
886 WGUS81 KCLE 091742 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 142 PM EDT TUE JUL 9 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... HURON RIVER NEAR MILAN PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC043-077-100142- /O.EXT.KCLE.FL.W.0035.000000T0000Z-130710T0158Z/ /MILO1.1.ER.130709T1026Z.130709T1400Z.130709T1958Z.NO/ 142 PM EDT TUE JUL 9 2013 THE FLOOD WARNING CONTINUES FOR THE HURON RIVER NEAR MILAN. * AT 12:30 PM TUESDAY THE STAGE WAS 18.5 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER FROM MILAN TO FRANKLIN FLATS. $$
731 WGUS81 KCLE 092306 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 706 PM EDT TUE JUL 9 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... HURON RIVER NEAR MILAN PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC043-077-092336- /O.CAN.KCLE.FL.W.0035.000000T0000Z-130710T0158Z/ /MILO1.1.ER.130709T1026Z.130709T1400Z.130709T1735Z.NO/ 706 PM EDT TUE JUL 9 2013 THE FLOOD WARNING IS CANCELLED FOR THE HURON RIVER NEAR MILAN. * AT 6:30 PM TUESDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 18.0 FEET. * FELL BELOW FLOOD STAGE AT 1:35 PM TUESDAY. * FORECAST...THE RIVER WILL FALL TO 9.8 FEET BY WEDNESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 9, 4:17 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 9, 4:17 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
417 AM EDT TUE JUL 9 2013
.SYNOPSIS...
THE WEATHER WILL REMAIN UNSETTLED ACROSS THE LOWER GREAT LAKES AND
OHIO VALLEY TODAY AND TONIGHT AHEAD OF A COLD FRONT THAT WILL MOVE
THROUGH THE AREA ON WEDNESDAY. THURSDAY AND FRIDAY HIGH PRESSURE
AND DRY STABLE AIR WILL BUILD IN.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MADE ADJUSTMENT TO THE FLOOD WATCH TRIMMING THE NORTHERN COUNTIES
BUT EXTENDING IT A FEW HOURS INTO THE MORNING FOR THE REMAINING
SOUTHERN COUNTIES. RADAR SHOWS THE HEAVY RAIN MOVING SLOWLY EAST
HOWEVER MORE SHOWERS HAVE DEVELOPED ON THE WEST SIDE OF THE MAIN
CONVECTION ACROSS PORTIONS OF CRAWFORD/WYANDOT AND MARION
COUNTIES. RAIN STILL OCCURRING ACROSS THE CENTRAL LAKESHORE BUT IS
NOT INTENSE ENOUGH TO CAUSE FLOODING. FOR THE MORNING EXPECT THE
TREND IN PLACE TO SLOWLY CONTINUE WITH PRECIP MOVING
EAST/SOUTHEAST OF THE AREA AND DRIER AIR MOVING IN FROM THE
NORTHWEST. SHOULD EVENTUALLY SEE SOME SS TODAY HOWEVER HRRR DOES
SHOW SCATTERED CONVECTION REDEVELOPING IN THE MOIST UNSTABLE AIR
STILL IN PLACE ACROSS THE AREA LATER THIS AFTERNOON. BEST CHANCES
WOULD BE WEST/SWRN COUNTIES. WILL BRING CHANCE POPS BACK TO THE
SRN/SWRN COUNTIES WITH SLIGHT CHANCE POPS ON THE NORTH SIDE OF
THAT. HIGHS NEAR GUIDANCE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
FOLLOWED MIX OF HPC/NAM AND SREF GUIDANCE FOR THE SHORT TERM. COLD
FRONT IS ON THE WAY FOR WEDNESDAY AND TONIGHT AHEAD OF THE FRONT MODELS
SHOWED A COUPLE SHORT WAVES MOVING ACROSS THE REGION. EXPECTING
SHOWERS/THUNDERSTORMS MOVING IN FROM THE WEST LATE EVENING OR
EARLY IN THE NIGHT AND PERSISTING THROUGH MUCH OF WEDNESDAY. WOULD
ANTICIPATE THE NEED FOR A FLOOD WATCH BUT GIVEN THE CURRENT
HEADLINE WILL WAIT FOR DAY SHIFT TO REEVALUATE. GIVEN HPC QPF
VALUES INCREASED MAV GUIDANCE POPS AGREEING MORE WITH THE SREF
CATEGORICAL GUIDANCE TONIGHT AND WEDNESDAY. THURSDAY AND FRIDAY
SUN AND DRY.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
MODELS HAVE BEEN SLOWLY TRENDING TO A DRIER WEEKEND WITH THE CENTRAL
U.S. RIDGE TRYING TO NOSE INTO THE LOWER GREAT LAKES AND THE TROUGH
SHIFTING TO THE EAST COAST. THIS WILL PUT IS IN THE MIDDLE AND WILL
KEEP THE DRY WEEKEND FORECAST AND THE LOW PRECIP CHANCES FOR MONDAY
WITH AN INCREASE IN MOISTURE. WILL PUT TEMPS IN BETWEEN GFS AND
ECMWF GUIDANCE AS A COMPROMISE SEEMS BEST RIGHT NOW. THAT WILL GIVE
US SEASONABLE TEMPS FOR THE WEEKEND IN THE LOWER TO MID 80S.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS REMAIN FOR THE REMAINDER OF
THE NIGHT. IFR WITHIN THESE SHRA/TS. SOME AREAS OF MVFR AS WELL.
BIGGEST TASK IS WHETHER NON VFR CEILINGS OF VSBYS WILL DEVELOP IN
A MORE WIDESPREAD NATURE. LATEST SREF BRINGS IN MVFR AND SOME IFR
ACROSS SOUTHERN MI ACROSS ONTARIO AND INTO NW PA. HAVE LEANED THIS
WAY AND HAVE BROUGHT THE LOWEST CONDITIONS INTO TOLEDO. WITH
DOWNSLOPE FLOW DID NOT GO TOO LOW AT ERIE. EVEN THOUGH THERE IS
PLENTY OF LOW LEVEL MOISTURE...LIGHT WIND AND CURRENT CIGS SHOULD
PREVENT VSBY FROM GETTING TOO LOW. START MOST AT MVFR IN MID
MORNING...IMPROVING TO VFR. MOST OF THE SHOWERS LOOK TO BE OVER BY
AROUND 12Z...BUT AREA MAY GET NEW DEVELOPMENT AGAIN TOWARD YNG/CAK
LATE THIS AFTERNOON. UNSURE ABOUT FDY/MFD. AGAIN THIS IS FOCUSING
ON THE TIMES WITH THE BEST CHANCES...STILL COULD SEE A SHRA/TS AT
JUST ABOUT ANY TIME.
.OUTLOOK...NON-VFR EXPECTED IN SHOWERS AND THUNDERSTORMS THROUGH
WEDNESDAY NIGHT.
&&
.MARINE...
A RELATIVE LULL IN THE THUNDERSTORM CHANCES FOR TODAY. SOUTH-SW FLOW
WILL CONTINUE WITH A NEARLY STATIONARY BOUNDARY JUST NORTH OF THE
LAKE. LOW PRESSURE WILL TRACK ACROSS THE NORTHERN LAKES WEDNESDAY
AND TAKE A COLD FRONT ACROSS LAKE ERIE WITH ANOTHER ROUND OF
THUNDERSTORMS...SOME OF WHICH WILL BE ON THE STRONG SIDE. WINDS MAY
PICK UP ENOUGH TO NEED A SMALL CRAFT ADV WITH THIS SYSTEM. SOME CHOP
POSSIBLE WEDNESDAY AHEAD OF THE FRONT FOR THE EASTERN NEARSHORE WITH
SW FLOW ALONG THE LENGTH OF THE LAKE. BETTER CHANCES FOR SMALL CRAFT
ADV CONDITIONS IN THE NORTHWEST FLOW AFTER THE FRONT. THE WEATHER
SETTLES DOWN THURSDAY THROUGH SATURDAY WITH HIGH PRESSURE OVER THE
CENTRAL GREAT LAKES. WILL HAVE A NORTHERLY FLOW THAT WILL BECOME ENE
BY SATURDAY AS THE HIGH SHIFTS EAST...REMAINING NORTH OF LAKE ERIE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR OHZ027>030-
036-037-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK/KOSARIK
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMANHazardous weather outlook, Jul 9, 6:09 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 609 AM EDT TUE JUL 9 2013 OHZ003-006>014-017>023-031>033-038-089-PAZ001>003-101015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 609 AM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL DEVELOP ACROSS THE AREA WEDNESDAY ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE PRIMARY THREAT. IN ADDITION...SOME STORMS WILL CONTAIN HEAVY RAINFALL MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ027>030-036-037-047-101015- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 609 AM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL DEVELOP ACROSS THE AREA WEDNESDAY ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE PRIMARY THREAT. IN ADDITION...SOME STORMS WILL CONTAIN HEAVY RAINFALL MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-101015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 609 AM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:45 PM EDT | Areal Flood Advisory | CLE | Ashland, Richland | 3 hr |
| Jul 8, 9:07 PM EDT | Tornado Warning | CLE | Seneca | 23 min |
| Jul 8, 9:24 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Lake | 4 hr |
| Jul 8, 9:47 PM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Richland | 6 hr |
| Jul 8, 10:08 PM EDT | River Flood Warning | CLE | Marion | 71 hr |
| Jul 8, 10:33 PM EDT | River Flood Warning | CLE | Marion | 6 days |
| Jul 8, 11:00 PM EDT | Areal Flood Warning | CLE | Crawford, Hancock, Knox, Marion, Morrow, Richland and 3 more | 8 hr |
| Jul 8, 11:33 PM EDT | Areal Flood Warning | CLE | Ashland, Richland | 8 hr |
| Jul 8, 11:55 PM EDT | River Flood Warning | CLE | Lake | 2 hr |
| Jul 9, 3:32 AM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Richland | 6 hr |
| Jul 9, 6:59 AM EDT | Areal Flood Warning | CLE | Crawford, Hancock, Knox, Marion, Morrow, Wyandot | 18 hr |
| Jul 9, 7:29 AM EDT | Areal Flood Warning | CLE | Ashland, Richland | 10 hr |
| Jul 9, 9:24 AM EDT | Areal Flood Warning | CLE | Holmes | 8 hr |
| Jul 9, 10:06 AM EDT | River Flood Warning | CLE | Seneca | 5 days |
| Jul 9, 12:14 PM EDT | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 32 hr |
| Jul 9, 5:21 PM EDT | Flash Flood Warning | CLE | Ashland, Knox, Morrow, Richland | 12 hr |
| Jul 9, 5:31 PM EDT | Special Marine Warning | CLE | 89 min | |
| Jul 9, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 55 min |
| Jul 9, 6:06 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 54 min |
| Jul 9, 6:13 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 9, 6:20 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 55 min |
| Jul 9, 6:46 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 4 hr |
| Jul 9, 6:54 PM EDT | Flash Flood Warning | CLE | Ashland, Crawford, Richland | 10 hr |
| Jul 9, 7:26 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage | 49 min |
| Jul 9, 7:41 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 64 min |
| Jul 9, 7:54 PM EDT | Flash Flood Warning | CLE | Marion, Morrow, Wyandot | 9 hr |
Nearby
River Flood Warnings in Ohio, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.